Alert archive / North Dakota / Flash Flood Warnings in 2010
Flash Flood Warning 3, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood warning at May 23, 2010, 1:02 AM CDT for 4 counties in North Dakota. It took effect at May 23, 2010, 1:08 AM CDT. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2010, 1:02 AM CDT (06:02 UTC)
- In effect from
- May 23, 2010, 1:08 AM CDT
- Expired
- May 23, 2010, 6:07 AM CDT
- In force
- 5 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Steele County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 31 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 1:52 AM CDT | FLASH FLOOD | 6 S Finley, ND | HIGHWAY 32, 1 MILE SOUTH OF THE JUNCTION OF HIGHWAY 200 IS UNDER 3 FEET OF WATER FOR APPROXIMATELY 70 FEET ACCORDING TO STEELE COUNTY SO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.0 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1735 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- -0.5
- Supercell composite
- -2.6
The text
As transmitted, in the capitals the NWS used until 2016.
175
WGUS53 KFGF 230608
FFWFGF
NDC035-039-063-091-231400-
/O.NEW.KFGF.FF.W.0003.100523T0608Z-100523T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
102 AM CDT SUN MAY 23 2010
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
SOUTHEASTERN NELSON COUNTY IN NORTHEAST NORTH DAKOTA...
EASTERN GRIGGS COUNTY IN SOUTHEAST NORTH DAKOTA...
NORTHWESTERN STEELE COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 900 AM CDT
* AT 1255 AM CDT...THE STEELE COUNTY SHERIFFS DEPARTMENT REPORTED 2
FEET OF WATER GUSHING OVER STATE HIGHWAY 32 ABOUT 6 MILES SOUTH OF
FINLEY.
* ABOUT 2 TO 3 INCHES OF RAIN HAS FALLEN ACROSS PARTS OF EASTERN
NORTH DAKOTA...AND UP TO ANOTHER 1 INCH OF RAIN IS LIKELY FROM
SHOWERS AND THUNDERSTORMS THROUGH THE REST OF TONIGHT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COOPERSTOWN...FINLEY...LARIMORE...NORTHWOOD...ANETA...ARVILLA
AND BLABON. THIS INCLUDES AREAS ALONG THE TURTLE...BEAVER CREEK
GOOSE RIVER...AND THE SHEYENNE RIVER NEAR COOPERSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING
ARE HARD TO RECOGNIZE.
TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 4772 9800 4814 9717 4807 9708 4806 9709
4804 9706 4800 9706 4767 9742 4767 9748
4762 9748 4725 9787 4739 9826
$$
G2/DK2 follow-up statements
792
WGUS73 KFGF 230948
FFSFGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
433 AM CDT SUN MAY 23 2010
NDC035-039-063-091-231400-
/O.CON.KFGF.FF.W.0003.000000T0000Z-100523T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAND FORKS ND-GRIGGS ND-STEELE ND-NELSON ND-
433 AM CDT SUN MAY 23 2010
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN NELSON...NORTHWESTERN STEELE...EASTERN GRIGGS AND GRAND
FORKS COUNTIES...
* AT 152 AM CDT...THE STEELE COUNTY SHERIFF REPORTED THAT A 70 FOOT
STRETCH OF HIGHWAY 32 SOUTH OF FINLEY AND 1 MILE SOUTH OF THE
JUNCTION OF HIGHWAY 200 WAS UNDER 3 FEET OF GUSHING WATER. RADAR
ESTIMATES SHOW ABOUT 1 TO 3 INCHES OF RAIN FELL FROM THE SHOWERS
AND THUNDERSTORMS FROM THE COOPERSTOWN AREA TO EMERADO AREA.
MINIMAL ADDITIONAL ACCUMULATION IS EXPECTED THROUGH 9 AM CDT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COOPERSTOWN...FINLEY...LARIMORE...NORTHWOOD...ANETA...ARVILLA
AND BLABON. THIS INCLUDES AREAS ALONG THE TURTLE RIVER...BEAVER
CREEK...GOOSE RIVER...AND SHEYENNE RIVER NEAR COOPERSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING
ARE HARD TO RECOGNIZE.
TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 4772 9800 4814 9717 4807 9708 4806 9709
4804 9706 4800 9706 4767 9742 4767 9748
4762 9748 4725 9787 4739 9826
$$
G2/PR729
WGUS73 KFGF 231107
FFSFGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
607 AM CDT SUN MAY 23 2010
NDC035-039-063-091-231109-
/O.CAN.KFGF.FF.W.0003.000000T0000Z-100523T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAND FORKS ND-GRIGGS ND-STEELE ND-NELSON ND-
607 AM CDT SUN MAY 23 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
NELSON...NORTHWESTERN STEELE...EASTERN GRIGGS AND GRAND FORKS
COUNTIES...
* EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE
BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS
BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.
* AT 545 AM...THE STEELE COUNTY SHERIFF REPORTED THAT HIGHWAY
32 6 MILES SOUTH OF FINLEY...WHICH HAD BEEN CLOSED DUE TO 3
FEET OF WATER OVER THE ROAD...HAS BEEN REOPENED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING
ARE HARD TO RECOGNIZE.
TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 4772 9800 4814 9717 4807 9708 4806 9709
4804 9706 4800 9706 4767 9742 4767 9748
4762 9748 4725 9787 4739 9826
$$
G2/PRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at May 22, 7:45 PM CDT, 5 hours 17 minutes earlier.
Area forecast discussion, May 22, 7:45 PM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 745 PM CDT SAT MAY 22 2010 .DISCUSSION... SEVERE CONVECTION HAS DEVELOPED OVER NC SD INTO CENTRAL ND...AND SEVERAL TORNADOES HAVE ALREADY BEEN REPORTED. THERE IS AMPLE CAPE...DEEP LAYERED SHEAR AND JUST ENOUGH CONVERGENCE TO AID THIS SFC BASED CONVECTION. THIS ACTIVITY WILL CONTINUE TO BUILD NORTH AND EAST INTO OUR AREA THIS EVENING AND OVERNIGHT. THE INSTABILITY OVER OUR FORECAST AREA APPEARS TO BE MOSTLY ELEVATED IN NATURE...AND GIVEN THE INCREASING LOW LEVEL JET AND STRONG MOISTURE TRANSPORT NEAR 850MB...AND STRONG SHEAR...SEVERE STORMS ARE POSSIBLE THROUGHOUT THE NIGHT IN OUR AREA. THE BEST THREAT AREA FOR LARGE HAIL AND DAMAGING WIND WILL BE FROM GRAND FORKS SOUTH INTO THE SOUTHERN RED RIVER VALLEY EAST INTO WC MN AS THE NIGHT PROGRESSES. THERE COULD BE A BRIEF WINDOW OF TORNADO POTENTIAL NEAR THE CURRENT TORNADO WATCH AREA THROUGH 06Z IN BARNES...RANSOM...SARGENT AND RICHLAND COUNTIES THIS EVENING. PRECIPITABLE WATERS WILL INCREASE OVER 1.5 INCHES OVERNIGHT AND SOME TRAINING ECHOES POSSIBLE INITIALLY...CAN/T RULE OUT SOME LOCAL PONDING OF WATER OR EVEN SOME FLOODING OF POORLY DRAINED/URBAN AREAS. THEREFORE...HAVE ADDED HEAVY RAIN MENTION TO THE GRIDS OVERNIGHT IN ALL AREAS. THE STORM MOTION IS TO THE E/NE AT 30KT SO INDIVIDUAL CELLS SHOULD MOVE FAIRLY QUICKLY. WE WILL MONITOR ALL MODES OF SEVERE WEATHER OVERNIGHT. && .AVIATION... MVFR CONDITIONS WILL BE PREVALENT THROUGH THE NIGHT AND LOWER INTO IFR NEAR ANY STRONGER STORMS. WINDS MAY ALSO GUST OVER 40KT AT TIMES NEAR STRONGER STORMS...WITH WINDS BECOMING WESTERLY ON SUNDAY. && .PREV DISCUSSION... /ISSUED 314 PM CDT SAT MAY 22 2010/ SHORT TERM... CHANCES FOR PCPN CONTINUE TO BE THE BIG CHALLENGES IN THE SHORT TERM FORECAST. FIRST OFF TRYING TO FIGURE OUT WHERE/IF ANY SEVERE WEATHER POTENTIAL MAY BE TONIGHT. 12Z MODEL RUNS REALLY NO HELP IN TRYING TO NARROW DOWN ANY FOCUS AREA SO WILL STICK WITH A MODEL BLEND FOR THE FORECAST. TONIGHT...LARGE SCALE PICTURE PLACES THE NORTHERN PLAINS IN SOUTHWEST FLOW ALOFT WITH ANOTHER SPEED MAX ROUNDING THE BASE OF THE WESTERN TROUGH AND HEADING TOWARD THE WESTERN HIGH PLAINS. COMPLICATED SFC PATTERN WITH SEVERAL SFC LOWS STRETCHING FROM SOUTHERN SASKATCHEWAN INTO THE WESTERN DAKOTAS AND THEN INTO NORTHEAST COLORADO. SFC MOISTURE RETURN SO FAR HAS BEEN BEST TO OUR SOUTH WHERE 60F DEW POINTS COVER MOST OF THE EASTERN TWO THIRDS OF SD. SFC WARM FRONT EXTENDS TO THE SOUTHEAST OF ONE LOW IN SOUTH CENTRAL SD...FROM JUST SOUTH OF KPIR DOWN INTO SOUTHEAST SD. IN THIS AREA SFC TEMPS ARE IN THE LOW TO MID 80S WITH DEW POINTS IN THE MID TO UPPER 60S...RESULTING IN SOME HIGH CAPE VALUES. PROBLEM RIGHT NOW IS CAPPING...18Z SOUNDING FROM KABR SHOWS 700MB TEMPS AT 12C AND 750MB TEMPS AT 18C. SPC ISSUED A MESOSCALE DISCUSSION FOR PORTIONS OF THE WESTERN AND CENTRAL DAKOTAS TALKING ABOUT THE SPEED MAX ROUNDING THE BASE OF THE WESTERN TROUGH POSSIBLY GETTING THINGS GOING OUT WEST LATER THIS AFTERNOON. THIS WILL MOST LIKELY BE THE TARGET AREA FOR EARLY EVENING. FOR OUR AREA CLOUD COVER GOT MUCH MORE EXTENSIVE THAN PREVIOUSLY THOUGHT WHICH HAS HELPED LIMIT THE TEMP RISE. STILL COULD BE SOME LATE AFTERNOON/EARLY EVENING RISE. SFC DEW POINTS WERE PROGGED TO GET INTO THE 60S FOR MOST OF THE FA BY 00Z SUN WHICH DOES NOT LOOK TOO LIKELY AT THIS POINT...SO THE NORTHWARD SURGE OF MOISTURE IN THE MODELS MAY HAVE BEEN A LITTLE TOO FAST TOO. AS FAR AS ANY TRANSITION TO ELEVATED TSTMS FOR LATER TONIGHT HARD TO SAY. LIKE MENTIONED IN THE MORNING DISCUSSION...12Z NAM SHIFTED THE LOW LEVEL JET FURTHER EAST OF WHERE IT HAD IT YESTERDAY. BOTH THE NAM AND GFS DO SHOW 55-60KTS CRANKING UP AGAIN BUT DIFFER EXACTLY WHERE THE BEST FOCUS AREA WOULD BE. NICE INSTABILITY GRADIENT IN THE SHOWALTER INDICES...BUT IT IS ALSO WEAKER AND ALONG AND EAST OF THE VALLEY BY 06Z SUN (FURTHER EAST OF ITS CONTINUITY POSITION). BOTH MODELS ALSO KEEP A LOT OF THEIR QPF BACK ALONG/BEHIND THE SFC COLD FRONT. COMPARING THE NAM/GFS SFC FEATURES OVERNIGHT...THE GFS DEVELOPS A SFC LOW UP INTO NORTHWEST MN BY 06Z SUN WITH A LOT OF QPF ALONG THIS LOW TRACK. THE NAM DEVELOPS MOST OF THE QPF IN NORTH CENTRAL SD BY 06Z SUN NEAR A FURTHER SOUTH SFC LOW. BY 12Z THE NAM TRACKS THIS BATCH OF QPF INTO THE SOUTHERN VALLEY. EC LOOKS LIKE A WEAKER BLEND OF THE NAM/GFS SO NOT MUCH HELP THERE. WITH THESE DIFFERENCES YET WILL STICK WITH FORECAST CONTINUITY WHICH HAS MAINLY TARGETED AREAS ALONG/WEST OF THE VALLEY BEFORE MIDNIGHT AND ALONG/EAST OF THE VALLEY AFTER MIDNIGHT. REALLY THINK THAT WHAT HAPPENS THIS EVENING MAY BE THE BIGGEST ANSWER. IF BIG CONVECTION STAYS DOWN IN SOUTH DAKOTA CLOSER TO THE BETTER SFC PARAMETERS IT MAY HELP ROB SOME OF THE MOISTURE. WILL HAVE TO SEE. SUN-TUE...NAM SEEMS TO HAVE COME AROUND CLOSER TO THE GFS IN MOVING THE PCPN OUT OF THE FA SOONER ON SUN WHICH SHOULD GIVE THE FA A BREAK FROM PCPN CHANCES THRU EARLY SUN NIGHT. THE DEEPEST MOISTURE SHOULD ALSO GET SHUNTED EAST. AS THE LOW LEVEL JET GETS GOING OVER THE CENTRAL PLAINS SUN NIGHT THE MOISTURE TRIES TO WORK NORTH AGAIN. LOTS OF 850MB WARM ADVECTION/MOISTURE CONTINUE TO WORK NORTH INTO MON KEEPING SOME CHANCES FOR MORE PCPN. SFC LOW THEN LIFTS NEARLY NORTHWARD OVER THE WESTERN HIGH PLAINS ON TUE KEEPING BETTER PCPN CHANCES IN OUR WEST. LONG TERM [WED-SAT]... PCPN CHANCES MAIN CONCERN THROUGH LONG RANGE. OVERALL LONG RANGE MODELS IN REASONABLE AGREEMENT. PERSISTENT SW FLOW TRANSITIONS TO MID LEVEL RIDGING EARLY IN LONG RANGE AND HOLDS TO THE END OF THE FORECAST PERIOD. AS THIS HAPPENS LAST WAVE WILL LIFT NORTHWARD INTO CANADA TO BE REPLACED BY SOME DEGREE OF HIGH PRESSURE. OVERALL CONFIDENCE IN PCPN CHANCES THROUGH PERIOD LOW WITH ABOVE FEATURE BECOMING ESTABLISHED. WILL TRIM BACK ON POPS AND IF TRENDS CONTINUE PERIOD OVERALL LOOKS DRY. THERMAL PROFILES INDICATING AT OR ABOVE SEASONAL TEMPERATURES. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && DK
Hazardous weather outlook, May 22, 5:23 AM CDT, 19 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 523 AM CDT SAT MAY 22 2010 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-231030- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 523 AM CDT SAT MAY 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING AND AFTERNOON. ANY ACCUMULATION SHOULD BE LESS THAN ONE QUARTER OF AN INCH. IN ADDITION...STRONG SOUTH-SOUTHEAST WINDS WILL DEVELOP THIS AFTERNOON WITH SUSTAINED SPEEDS FROM 20 TO 30 MPH AND GUSTS UP TO 35 MPH. SIGNIFICANT WAVE ACTION IS POSSIBLE ON LARGE AREA LAKES THROUGHOUT THE DAY. STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP THIS EVENING AND OVERNIGHT AS A WELL-DEFINED COLD FRONT MOVES ACROSS THE REGION. THE EXACT TIMING AND LOCATION OF THE STRONGEST STORMS IS STILL UNCERTAIN...BUT THE GREATEST THREAT EXISTS ACROSS SOUTHEAST NORTH DAKOTA AND ADJACENT PORTIONS OF WEST-CENTRAL AND NORTHWEST MINNESOTA BEGINNING THIS EVENING. LARGE HAIL...DAMAGING WIND AND HEAVY RAIN WILL BE POSSIBLE AS WELL AS ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL DISSIPATE FROM WEST TO EAST THROUGH THE DAY SUNDAY BEFORE A RETURN TO UNSETTLED WEATHER AND THE NEXT THREAT FOR SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE...MONDAY INTO EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING AND OVERNIGHT. SPOTTERS ARE ENCOURAGED TO PROVIDE SEVERE WEATHER REPORTS TO THE NEAREST NATIONAL WEATHER SERVICE OFFICE. ROGERS
In the hours before
Local storm report, May 22, 10:31 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1031 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 4 N STRAUBVILLE 46.10N 97.90W
05/22/2010 E1.00 INCH SARGENT ND PUBLIC
&&
BBRAMERLocal storm report, May 22, 10:53 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1053 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 2 NW HOLMES 47.74N 97.33W
05/22/2010 E1.00 INCH GRAND FORKS ND PUBLIC
&&
BBRAMERLocal storm report, May 22, 11:26 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1126 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL 4 N CAYUGA 46.13N 97.38W
05/22/2010 E1.00 INCH SARGENT ND TRAINED SPOTTER
&&
BBRAMERLocal storm report, May 22, 11:29 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1129 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL THIEF RIVER FALLS 48.11N 96.18W
05/22/2010 E0.75 INCH PENNINGTON MN TRAINED SPOTTER
&&
BBRAMERLocal storm report, May 23, 12:21 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1221 AM CDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL GREAT BEND 46.15N 96.80W
05/23/2010 E0.88 INCH RICHLAND ND LAW ENFORCEMENT
&&
BBRAMERLocal storm report, May 23, 12:22 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1222 AM CDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL ROSEAU 48.85N 95.76W
05/23/2010 E0.75 INCH ROSEAU MN TRAINED SPOTTER
&&
BBRAMERThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:05 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Griggs, Steele | 55 min |
| May 22, 9:32 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Sargent | 58 min |
| May 22, 9:54 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Steele, Traill | 66 min |
| May 22, 9:59 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Sargent | 61 min |
| May 22, 10:29 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Traill, Walsh | 61 min |
| May 22, 11:08 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland, Sargent | 67 min |
| May 22, 11:36 PM CDT | Severe Thunderstorm Warning | FGF | Richland, Sargent | 54 min |
| May 23, 12:07 AM CDT | Areal Flood Advisory | FGF | Barnes, Grand Forks, Griggs, Nelson, Steele, Traill | 6 hr |
| May 23, 12:16 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 59 min |
| May 23, 3:14 PM CDT | Flash Flood Watch | FGF | Barnes, Benson, Eddy, Grand Forks, Griggs, Nelson and 6 more | 34 hr |
Nearby
Flash Flood Warnings in North Dakota, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.